# SDR AT9900776

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 936-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CUSP WEB AT BS 945-965 WITH EXFOLIATED CORROSION.  FABRICATED REPAIR WEB IAW DC9 SRM 53-05 FIGURE 97, 51-10-3, 51-30-1, 51-30-2, AND DC9 MM 53-20-1.
